jaffy Posted October 2, 2009 Share Posted October 2, 2009 Hi, Well, good news is that I found a new pdoc. The appointment went quite well! I never would have thought so myself but he thinks I need to be on mood stabalizers. So... He took me off remeron cold turkey and put me on a tiny dose of lithium (300mg). It's supposed to help my racing thoughts and depression. Good news... I think I'm actually starting to feel better! I think the remeron was helping with the sleep but was giving me a "fake happy" and icky sedated feeling. A few days into the lithium and my racing thoughts have decreased and so has my depression. I'm also getting some anxiety relief. I'm not sure if it's the lithium working or if it was the remeron causing increased anxiety. I would assume this because almost every single antidepressant I have tried has gave me either racing thoughts or anxiety or both and just leave me with a very artificial happiness. My thoughts feel less "jumpy" if that makes any sense. The only side effect i'm noticing is a little bit of tiredness. Well anyway I think the new pdoc made a good choice. It was worth paying out of pocket with this guy. ,Jaffy Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.